Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces

Document Type : Research Paper


Department of Mathematics, Faculty of Sciences and Technics, Sultan Moulay Slimane University, BP 523 Beni Mellal 23000, Morocco


This paper deals with the Periodic boundary value problems for Controlled nonlinear impulsive evolution equations. By using the theory of semigroup and fixed point methods, some conditions ensuring the existence and uniqueness. Finally, two examples are provided to demonstrate the effectiveness of the proposed results.


Volume 8, Issue 1
July 2017
Pages 301-314
  • Receive Date: 19 June 2016
  • Revise Date: 18 October 2016
  • Accept Date: 25 January 2017